# SDR GTIA2014053001326

- Difficulty date: May 30, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 10,090 hours, 4,711 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVERS OXYGEN MASK HAS HOLE IN HEAD BAND.  R & R OXYGEN MASK ASSY IAW AMM 35-12-41.
